# SDR ABXA20120910274

- Difficulty date: September 10, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N790AX
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 51,842 hours, 38,742 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 114T02226
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE LOWER SPAR FLANGE AT APPROX WING STATION 420 LOWER FLANGE EXFOLIATED.  CUT OUT DAMAGED SPAR FLANGE.  REPAIRED IAW REA B657-59996, ACFT WAS GROUNDED.
